Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
174 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Taking Avapro, amlodipine, welchol, hydrochlorothiazide. Having dizzy spells, body ache, legs, nose swollen, cold sweats. Cause?

I take Avapro 150 mg, amlodipine 5 mg i take welchol and i take hydrochlorothiazide, i get dizzy, body aches swollen legs and my nose feels swollen at times off and on and my heart flutters and i have cold night sweats what is it the doctors i go to brush it off but it really bugs me having dizzy spells and having bad body aches
Fri, 8 Nov 2013
Report Abuse
General & Family Physician 's  Response
Hi,

Thanks for consulting HealthcareMagic!

Couple of of the drugs you are taking can cause symptoms like dizziness and other you are facing. Amlodipine can cause swollen legs and swelling of other dependent parts.

You are required to discuss about these symptoms with your treating physician.

At this time it is prudent to discuss about the review of drugs you are taking with your treating doctor who had analyzed your problem better.

Hope I have answered your query. Let me know if you have have any clarifications.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:
http://doctor.healthcaremagic.com/doctors/dr-vasanth/66057

Wish you good health!
I find this answer helpful
General & Family Physician Dr. Guru's  Response
Hi,

Thanks for consulting HealthcareMagic!

Couple of of the drugs you are taking can cause symptoms like dizziness and other you are facing. Amlodipine can cause swollen legs and swelling of other dependent parts.

You are required to discuss about these symptoms with your treating physician.

At this time it is prudent to discuss about the review of drugs you are taking with your treating doctor who had analyzed your problem better.

Hope I have answered your query. Let me know if you have have any clarifications.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:
http://doctor.healthcaremagic.com/doctors/dr-vasanth/66057

Wish you good health!
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Beta-lactam


Taking Avapro, amlodipine, welchol, hydrochlorothiazide. Having dizzy spells, body ache, legs, nose swollen, cold sweats. Cause?

Hi, Thanks for consulting HealthcareMagic! Couple of of the drugs you are taking can cause symptoms like dizziness and other you are facing. Amlodipine can cause swollen legs and swelling of other dependent parts. You are required to discuss about these symptoms with your treating physician. At this time it is prudent to discuss about the review of drugs you are taking with your treating doctor who had analyzed your problem better. Hope I have answered your query. Let me know if you have have any clarifications. If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows: http://doctor.healthcaremagic.com/doctors/dr-vasanth/66057 Wish you good health!